# SDR SWIA200413883

- Difficulty date: September 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,059 hours, 36,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL BOTH PILOTS SMELLED SMOKE AND LAV SMOKE DETECT ALARM SOUNDED.  C/B POPPED.  REMOVED AND REPLACED RCCB 0208 WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
